HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Total lightcone curvatures of spacelike submanifolds in Lorentz-Minkowski space

Files in This Item:
pre1002.pdf253.87 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84148

Title: Total lightcone curvatures of spacelike submanifolds in Lorentz-Minkowski space
Authors: Izumiya, Shyuichi Browse this author
Keywords: lightcone Gauss map
lightcone Killing-Lipschitz curvature
Chern-Lashof type Theorem
lightlike tight spacelike immersion
Issue Date: 10-Mar-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1002
Start Page: 1
End Page: 25
Abstract: We introduce the totally absolute lightcone curvature for a spacelike submanifold with general codimension and investigate global properties of this curvature. One of the consequences is that the Chern-Lashof type inequality holds. Then the notion of lightlike tightness is naturally induced. Moreover, the lightcone Willmore conjecture is proposed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69807
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University